# SDR DALA2022012500506

- Difficulty date: January 25, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOC. FR 61 TO FR 62 BTW STR 43R TO 44 AT LOWER FUSELAGE. (SRM REPAIR) PERFORMED PERMANENT REPAIR PER A320 SRM 53-00-11. OK FOR SERVICE. (2098048)
